| Model Number |
VLOCM3225 |
| Medical Device Problem Codes |
Break (1069); Dull, Blunt (2407); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open total knee revision procedure, after 2nd pass the device's needle became dull and bent, then suture broke.This happened twice during the case.The surgeon then used another device to resolve the issue in order to complete the case.There was no patient injury.